# SDR AALA20160617009

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 266 hours, 32 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CLIMB THROUGH APPROXIMATELY 22,000 FT RECEIVED AN OUTFLOW VALVE AFT MESSAGE.  MAINTENANCE ACCOMPLISHED CABIN PRESSURE CONTROL SYSTEM TEST IAW DMC 787-A-21-31-00-03A-320A-A AND MANUAL MODE CONTROL TEST IAW DMC 787-A-21-31-00-02B-320A-A WITH NO FAULTS FOUND.  SYSTEM CHECKS NORMAL.
